Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Rectifications to the papers: Sets of uniqueness and sets of multiplicity, I and II


Author: R. Salem
Journal: Trans. Amer. Math. Soc. 63 (1948), 595-598
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1948-0025602-X
MathSciNet review: 0025602
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0025602-X
Article copyright: © Copyright 1948 American Mathematical Society